# SDR BSY2003F00006

- Difficulty date: December 25, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N456WW
- Make and model: Beech 58
- Aircraft serial: TH444
- Engine: Cont IO520CB
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Switch
- Part number: 353801327
- Condition: Inoperative
- Location: Prop Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED WITH SMOKE IN COCKPIT.  FOUND PROP HEAT SWITCH CAUSING PROBLEM.  REMOVED AND REPLACED SWITCH.  OPS CHECKED GOOD.
